# SDR DALA2019112706949

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 73,173 hours, 31,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 686, L/P 5702324) AFTER T/O 1L SLIDE LIGHT WENT OUT. CORRECTIVE ACTION: R/R'D L1 SLIDE LED LIGHT CAP ASSY PER B757AMM 33-51. OPS NORMAL.
